# SDR CALA2024121001463

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N27964
- Make and model: Boeing 787-9
- Aircraft serial: 37813
- Aircraft time: 41,195 hours, 3,979 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR FROM VENTS AT 4L OPERATED BOTH PACK INDIVIDUALLY FOR 5 MIN NO SMELL NOTED AT THIS TIME REF FIM 21-20-F5-72A - 421A
